# SDR DXTA200702193

- Difficulty date: May 14, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 3,907 hours, 2,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18N119
- Condition: Inoperative
- Location: Mlg
- Part time: 3,907 hours, 2,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON LANDING GEAR RETRACTION, THE RIGHT RED 'R' GEAR ANNUNCIATOR REMAINED ILLUMINATED.  ALL OTHER GEAR INDICATIONS INCLUDING THE STANDBY WERE EXTINGUISHED.  LANDING GEAR EXTENDED NORMALLY FOR LANDING.  TROUBLESHOT AND FOUND INTERMITTENT RT MAIN LANDING GEAR DOOR UPLOCK MICROSWITCH.  REPLACED SWITCH KN872 PER THE HAWKER 800XPC MM CHAPTER 32-60-00 AND WIRING DIAGRAM 32-60-10-04 PG 0.  OPS CKS GOOD.
